# SDR KCSA201910111237

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 78,408 hours, 11,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 1596
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK EMERGENCY DOOR BATTERY INOP
